Log In Sign Up

Acid causing vomiting and nausea--trying to find old post


Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To 2012 Playroom LinkBack Topic Tools Search this Topic Display Modes
  #1  
August 10th, 2011, 03:36 AM
jlg123's Avatar Ecstatic mommy-to-be
Join Date: Jul 2011
Location: Louisiana
Posts: 288
Hey all,

I remember reading a post a while back about a woman who was having terrible HG but it turned out to be from too much acid in her stomach. I think that's what's happening to me. Does anyone know who this was or what that post was named? I tried to find it again, but no luck.

Thanks!
Reply With Quote
  #2  
August 10th, 2011, 06:44 AM
CalmHorizons's Avatar Christina
Join Date: Nov 2010
Location: Gainesville, FL
Posts: 209
I think it was http://www.justmommies.com/forums/f1...diagnosed.html
__________________

Reply With Quote
  #3  
August 10th, 2011, 07:53 AM
jensma's Avatar Katie: mommy to Ty & Em
Join Date: Mar 2008
Location: Texas
Posts: 12,928
i don't remember the post but i was sick my entire pregnancy with my son and my dr suggested taking a zantac at night to keep the acid down b/c it can cause nausea and vomiting. It didn't really work for me but i thought i'd throw it out there. The only thing that worked for me was zofran.
__________________

Have Faith, Expect Miracles

SHHHH!! Don't mention Pregnancy on FB please!!
Reply With Quote
  #4  
August 10th, 2011, 03:32 PM
jlg123's Avatar Ecstatic mommy-to-be
Join Date: Jul 2011
Location: Louisiana
Posts: 288
That was the post, thank you!

The doctor has me on unisom and b6 but I wake up with burning in my stomach and I just throw up clear liquid in the morning. Im starting to think that it might be acid related. I'm also tired of taking the unisom because it makes me so drowsy. If I don't take it though, I vomit several times a day. I'm going to ask doc about zantac at my next appt.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 03:28 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0